# SDR DALA13039690924

- Difficulty date: August 16, 2013
- Submitted: August 19, 2013
- Operation: Air carrier
- Aircraft: N924DL
- Make and model: Doug MD-88
- Aircraft serial: 49711
- Aircraft time: 64,448 hours, 49,042 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Latch
- Condition: Unsecure
- Location: Tailcone Release
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT DISCOVERED ONE TAILCONE RELEASE LATCH RECEPTACLE WAS POPPED AND ANOTHER WAS NOT FULLY LATCHED. THE RECEPTACLES WERE REATTACHED AND THE SYS CHECKED GOOD.
